# SDR SWIA2021091361073

- Difficulty date: August 6, 2021
- Submitted: September 13, 2021
- Operation: Air carrier
- Aircraft: N170PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15170
- Aircraft time: 31,717 hours, 21,797 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Angle
- Condition: Damaged
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

PAX DOOR BOTTOM ANGLE HAS MIS LOCATED HOLES    (C-CHECK RO 9/8/2021)   REMOVED AND REPLACED PAX DOOR BOTTOM ANGLE REF. CRJ900 SRM 51-42-06-001-001-A01 AND CRJ900 SRM 51-42-13-001-001-A01.
